# SDR SWAA2021082094315

- Difficulty date: February 9, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 45,734 hours, 22,693 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL SUPPORT CRACKED RSS 288 WL 200. / REPLACED CRACKED LEFT WING TRAILING EDGE PANEL SUPPORT AT RSS 288 WL 200 IAW SRM 51-40-02; SRM 51-40-05 AND IPC 57-50-00-17
